| Model Number |
M00534700 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Bowel Perforation (2668)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary preload center bend stent was implanted in the common bile duct for biliary drainage during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.A few weeks post-stent placement, the patient presented with abdominal pain.Scans confirmed that the stent had migrated to the horizontal part of the duodenum (d3) and impacted the luminal wall causing perforation.Subsequently, the stent was removed surgically, and the perforation was closed.Lastly, the patient was admitted beyond the standard of care.The patient's condition following the procedure was reported to be stable.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf patient code e1006 captures the reportable event of perforation of the duodenal wall.Imdrf patient code e1002 captures the reportable event of abdominal pain.Imdrf impact code f19 captures the surgical intervention to close the perforation and remove the migrated stent.Imdrf impact code f08 captures the patient's hospital admission beyond the standard of care.Imdrf device code a010402 captures the reportable event of stent migration.